<< Previous Issue Journal of the Korean Mathematical Society (Vol. 46, No. 3) Next Issue >>
J. Korean Math. Soc. 2009 Vol. 46, No. 3, 449—673
On the stability of a fixed point algebra $C^*(E)^\gamma$ of a gauge action on a graph $C^*$-algebra
Ja A Jeong
MSC numbers : 46L05, 46L55
J. Korean Math. Soc. 2009 Vol. 46, No. 3, 657—673
Demi-linear analysis I-basic principles
Ronglu Li, Shuhui Zhong, and Linsong Li
MSC numbers : Primary 46A30, 46F05
J. Korean Math. Soc. 2009 Vol. 46, No. 3, 643—656
Commutativity and hyponormality of Toeplitz operators on the weighted Bergman space
Yufeng Lu and Chaomei Liu
MSC numbers : Primary 47B35, 47B20
J. Korean Math. Soc. 2009 Vol. 46, No. 3, 621—642
Some bilinear estimates
Jiecheng Chen and Dashan Fan
MSC numbers : 42B15, 42B25
J. Korean Math. Soc. 2009 Vol. 46, No. 3, 609—620
Curves and vector bundles on quartic threefolds
Enrique Arrondo and Carlo G. Madonna
MSC numbers : 14J60
J. Korean Math. Soc. 2009 Vol. 46, No. 3, 589—607
$L^p$-boundedness for the commutators of rough oscillatory singular integrals with non-convolution phases
Huoxiong Wu
MSC numbers : Primary 42B20; Secondary 42B25
J. Korean Math. Soc. 2009 Vol. 46, No. 3, 577—588
Weak and strong convergence theorems for an asymptotically $k$-strict pseudo-contraction and a mixed equilibrium problem
Yonghong Yao, Haiyun Zhou, and Yeong-Cheng Liou
MSC numbers : 49J30, 47H10, 47H17, 49M05, 90C25, 90C99
J. Korean Math. Soc. 2009 Vol. 46, No. 3, 561—576
Fibre bundle maps and complete sprays in Finslerian setting
Mircea Crasmareanu
MSC numbers : 55R10, 53C60, 83E15
J. Korean Math. Soc. 2009 Vol. 46, No. 3, 551—560
Two--weight estimates for strong fractional maximal functions and potentials with multiple kernels
Vakhtang Kokilashvili and Alexander Meskhi
MSC numbers : Primary 47G10, 26A33; Secondary 31B15, 42B25, 46E30
J. Korean Math. Soc. 2009 Vol. 46, No. 3, 523—550
On the volumes of canonical cusps of complex hyperbolic manifolds
Inkang Kim and Joonhyung Kim
MSC numbers : 22E40, 32Q45, 51M10, 57S30
J. Korean Math. Soc. 2009 Vol. 46, No. 3, 513—521
D. H. Lehmer problem over half intervals
Zhefeng Xu
MSC numbers : 11B50
J. Korean Math. Soc. 2009 Vol. 46, No. 3, 493—511
The group of units of some finite local rings II
Sung Sik Woo
MSC numbers : 13C12
J. Korean Math. Soc. 2009 Vol. 46, No. 3, 475—491
Fredholm mappings and Banach manifolds
Jos\'e Mar\'ia Soriano Arbizu
MSC numbers : Primary 58C30, Secondary 65H20
J. Korean Math. Soc. 2009 Vol. 46, No. 3, 463—473
Some results on $(LCS)_{n}$-manifolds
Absos Ali Shaikh
MSC numbers : 53C15, 53C25
J. Korean Math. Soc. 2009 Vol. 46, No. 3, 449—461

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd